# SDR DALA2017052404200

- Difficulty date: May 12, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 75,188 hours, 34,220 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON AFT CARGO DOOR EXTERIOR SKIN 15 INCHES FROM FORWARD SKIN EDGE AND 34 INCHES DOWN FROM UPPER EDGE. REMOVED FROM AC. INSTALLED AFT CARGO DOOR.
